Started Multaq and have severe headache! My pharmacist said it increases the effect of dixogin which I take. I would like to split my .125 of dixogin in an attempt to reduce this potential increase and side effect. I hate to stop dixogin completely!
tompace, you're already on the low dose Digoxin and really should not take less without getting your doctor's okay. You don't want one problem to lead to another. but for the record, if it has the line going across the tablet it is breakable. But don't mess with your level until you get the doctors okay.
- Multaq Information for Consumers
- Multaq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Multaq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 May 2010 • 1 answer
I have started taking Multaq and will be getting a Pacemaker/Defibulator put in me come January. My?
Posted 1 Dec 2010 • 1 answer
Posted 29 Jul 2012 • 3 answers
Posted 2 Aug 2012 • 2 answers
Has anyone been told only to take Maxalt once they get the headache not when they first get an Aura?
Posted 14 Jul 2016 • 1 answer